# SDR 99ZZZM215

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GCPFR
- Make and model: Airbus A320-231
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2/R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 8160 - SFO - EXIT LIGHTS AT L2/R2 DOORS AND OVEWING INOPERATIVE WHEN CABIN LIGHTS ARE TURNED OFF.  PERFORMED TASK 33-51-00-710-00400 (CHECK OF ALL EMERGENCY CABIN LIGHTS AND SIGNS ILLUMINATED BY BATTERIES) FOUND SYSTEM NORMAL.  (M)
